Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Down with N1N3 virus, consistent tiredness, shooting pain behind ear, under scalp, weakness with antibiotics. Remedy?

I have been sick with the N1N3 virus apparently since the begining of December. 2 weeks later I was feeling a little better but very tired all the time - I was told to suck it up by my doctor. Then this last 2 weeks almost a month and a bit later, I have this shooting pain behind my ear and under my scalp it wakes me up at night. Go to the doctor and he is amazed that I have LOTS of fluid in my R ear, and that the infection drained in behind my scalp and down my neck . Gave me antibiotics feeling better but have no energy and the pills are killing my stomach . What else can I do.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Dear

Welcome at the platform of Health Care Magic

Dear you are suffering with suppurative otitis Media asymtomatically for a long time. It was only noticed only when it became symtopmatic (shooting pain).

SOM usually follows after a viral infection if the immunity of the person is not very strong.

It can be treated with full course of relevant antibiotics (according to the culture/sensitivity report of pus). antinflammatory and analgesics drugs. If the pus is accumulated there ,it can be drained also.

Some PPI ( Anti acid Medicine) along with some Anta Acid gel is also required to heal your gastritis.

When your infection is completely eradicated only the you will start feeling fresh and energetic

Hope your query is answered with your satisfaction.

Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor